# SDR C8GA2010000030

- Difficulty date: August 19, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 62,225 hours, 35,548 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Part serial: 902712
- Condition: Inoperative
- Location: Left
- Part time: 62,225 hours, 35,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION, THE ACFT WAS UNABLE TO MAINTAIN CABIN PRESSURIZATION ON RT PACK.  LT PACK WAS DMI.  CLEANED CONNECTOR ON LT PACK TEMP BULB, R & R LT PACK FLOW CONTROL VALVE, RE RACKED AUTO PSI CONTROLLER, R & R LT ACM, R & R LT COMPRESSOR DISCHARGE OVERHEAT SENSOR. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
